# SDR P5CA2021080420271

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Engine: Ge CF680C2B7F
- System (JASC): 7700 · Engine Indicating System
- Part: Sealant
- Condition: Damaged
- Location: Inlet Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORANGE SEALS STICKING OUT OF ENGINE INLET PROBES OF R ENGINE( PERFORMED GVI INSPECTION OF POWERPLANT IAW AMM 71-00-00. FOUND RTV INTACT PROBES OF R ENG. NO DEFECT NOTED. )
